# SDR ASAA2015012510412

- Difficulty date: January 25, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 33,172 hours, 9,787 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATED ON RECALL AFTER ENGINE START.  ACFT GROUNDED.  ACCOMPLISHED BITE TEST OF BOTH CONTROLLERS IAW TASK 21-61-00-700-806-002.  FOUND "TCV" FAULT ON NR 2 CONTROLLER RESET FAULT AND RAN BITE TEST TWICE. FAULT CLEARED. NO HISTORY LAST 60 DAYS.
